Cuts for mixed 0-1 conic programming. Çezik, M. T. & Iyengar, G. Math. Program., 104(1):179-202, 2005.
Cuts for mixed 0-1 conic programming. [link]Link  Cuts for mixed 0-1 conic programming. [link]Paper  bibtex   
@article{journals/mp/CezikI05,
  added-at = {2010-03-04T00:00:00.000+0100},
  author = {Çezik, Mehmet Tolga and Iyengar, Garud},
  biburl = {https://www.bibsonomy.org/bibtex/23f3e2eb517d84a8ce598c6b158402c1f/dblp},
  date = {2010-03-04},
  description = {dblp},
  ee = {http://dx.doi.org/10.1007/s10107-005-0578-3},
  interhash = {8383ee80256953f855d49c723c9cba42},
  intrahash = {3f3e2eb517d84a8ce598c6b158402c1f},
  journal = {Math. Program.},
  keywords = {dblp},
  number = 1,
  pages = {179-202},
  timestamp = {2010-03-05T11:34:28.000+0100},
  title = {Cuts for mixed 0-1 conic programming.},
  url = {http://dblp.uni-trier.de/db/journals/mp/mp104.html#CezikI05},
  volume = 104,
  year = 2005
}
Downloads: 0